Large time asymptotics for a modified coagulation model

Juan Calvo Pierre-Emmanuel Jabin 1, 2
INRIA Lorraine, CRISAM - Inria Sophia Antipolis - Méditerranée , UHP - Université Henri Poincaré - Nancy 1, Université Nancy 2, INPL - Institut National Polytechnique de Lorraine, CNRS - Centre National de la Recherche Scientifique : UMR7502
Abstract : We study the large time asymptotics of a simplified two species model for particles (typically molecules or cells). The particles can be in two states: A "free" state where they simply move with a given velocity or an aggregated state where they do not move anymore. We show that depending only on the strength of the interaction between particles, either all of them eventually coagulate or some may escape.
Liste complète des métadonnées
Contributor : Stéphanie Jourdan <>
Submitted on : Tuesday, June 21, 2011 - 11:01:40 AM
Last modification on : Friday, January 12, 2018 - 2:00:23 AM

Links full text



Juan Calvo, Pierre-Emmanuel Jabin. Large time asymptotics for a modified coagulation model. Journal of Differential Equations, Elsevier, 2011, 250 (6), pp.2807-2837. ⟨10.1016/j.jde.2011.01.021⟩. ⟨hal-00601969⟩



Record views